$199.00
 

1-day AIM Specialty Sessions

Note:
 Teachers must have attended at minimum one Beginner AIM Training (live online or in-person) to attend these sessions.

Each session will be 75 minutes long. You will receive a link to each of the 5 live sessions, and can attend whichever ones you like. Since some of these sessions will overlap, you will receive recordings of the sessions to view at your leisure for 90 days!

Cost: $199.00 per teacher for all 5 courses
You can bundle this product with any 2-Day Training Session for $549.00.
To do so, you must order your bundle at one of the links below:
Level 1 - 2 Day Training - Core French
Level 1 - 2 Day Training - French Immersion
Level 1 - 2 Day Training - Spanish
Level 2 - 2 Day Training - Core French
Level 2 - 2 Day Training - French Immersion
Level 2 - 2 Day Training - Spanish
Level 3 - 2 Day Training - Core French

Date: August 26, 2022

PLENARY 7:15 am-7:30 am PST / 10:15 am-10:30am EST

Workshop details

1. Games in the AIM Classroom - 7:30am-8:45am PST / 10:30am-11:45pm EST with Dan Bart, Certified AIM teacher/facilitator

Prerequisite: For teachers of Core French and French Immersion, (Grades 2 and up), who have taken the Beginner Foundations or live Beginner Training.

In this 75-minute session, you will:

  • observe and learn several fun and motivating games developed by Dan Bart, Richard Smith and Karen Oraas as well as:
  • learn how games are incorporated into the AIM classroom using AIM techniques such as TLSE
  • understand how games can be used to review taught material and target language
  • learn why games are so useful for supporting engagement, variety, and spontaneity in the second language classroom.

2. Classroom Management - 8:55 am-10:05 pm PST / 11:55am-1:05 pm EST
with Pauline Galea, AIM certified Teacher/Mentor, host of Parlez avec Pauline

Prerequisite: For teachers of Core French/FSL or Immersion students (Grades 2 and up) who have taken the Beginner Foundations or live Beginner Training.

In this 75-minute session, we will focus on:

  • reviewing the AIM strategies and techniques designed to support your classroom management
  • introducing new strategies developed that have worked effectively such as 'le prof du jour'
  • sharing with each other additional systems and strategies that have been effective

3. Assessment with AIM - 10:15 am-11:30 pm PST / 1:15pm-2:30pm EST
with Cheryl Roper, AIM Certified Teacher/Mentor, MS - Curriculum & Instruction, Experienced High School French Teacher, WA State

Prerequisite: For teachers of Core French/FSL or Immersion students (Grades 5 and up) who have taken the Beginner Foundations or live Beginner Training.

In this 75-minute session, we will focus on:

  • daily formative assessment and effective use of systems that support the target language only goal
  • how to incorporate meaningful assessments that focus on student growth
  • student self-assessment and goal setting


4. Activity Extensions and Leadership opportunities - 11:40 pm-12:55 pm PST / 2:40 pm-3:55 pm EST
with Dan Bart, Certified AIM teacher/facilitator

Prerequisite: For teachers of Core French and French Immersion, (Grades 2 and up), who have experience with teaching AIM

In this 75-minute session, you will:

  • learn how to extend the tasks in the student activity sheets into creative and engaging partner activities that provide
  • view opportunities for the students to create original sentences
  • learn how to create a forum for students to demonstrate their knowledge to and review language points for classmates
  • understand how to seize upon spontaneous teachable moments for groups to earn participation points
  • view assessment as learning opportunities through self-and class correction receive clarification as to which language points need reteaching


5. Incorporating AIM readers in your classroom - 1:05 pm-2:20 pm PST / 4:05 pm-5:20 pm EST
with Cheryl Roper, AIM Certified Teacher/Mentor, MS - Curriculum & Instruction, Experienced High School French Teacher, WA State

Prerequisite: For teachers of Core French and French Immersion, (Grades 2 and up), who have taken the Beginner Foundations or live Beginner Training.

In this 75-minute session, we will focus on:

  • how the wide variety of AIM readers can promote literacy in all ability levels
  • how to incorporate readers for full class or small group instruction
  • how to use the readers in classes of mixed ability levels

 

 

Refund Policy: 
Up to 2 weeks prior 90% refunded.
No refunds two weeks prior to Summer Institute.